From Maryland, USA:
I have a 21 year old non-diabetic acquaintance who has taken insulin (a friend's human insulin). Could she develop hypoglycemic symptoms or could it affect her body's production of insulin?
Yes, for a short period of time she could be hypoglycemic (the amount and duration would be dependent on the dose and type taken). No, it wouldn't affect the body's production of insulin to any noticeable extent.
Original posting 15 Dec 1998
Posted to Insulin
Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.